# SDR 95ZZZX1981

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9468P
- Make and model: Piper PA-24-260
- Aircraft serial: 244978
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Hazardous
- Location: Eng Aft Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, NOTED FIREWALL AND SCAT TUBE SLEEVES ARE MADE FORM ASBESTOS.  IT IS SUGGESTED THAT EXTREME CARE BE TAKEN, NOT TO DISTURB THIS MATERIAL, WHILE WORKING IN THE VICINITY OF THE ENGINE REAR CASE.
